MathSciNet Relay Station
MathSciNet bibliographic data
MR1927407 47B37 (47A16)
Martínez-Giménez, F.; Peris, A. Chaos for backward shift operators. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 12 (2002), no. 8, 1703–1715.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement